Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Sensitive Questions and Randomized Response Techniques

Kenneth R. Kundert
The College Mathematics Journal
Vol. 20, No. 5 (Nov., 1989), pp. 409-411
DOI: 10.2307/2686928
Stable URL: http://www.jstor.org/stable/2686928
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Sensitive Questions and Randomized Response Techniques
Preview not available

Page Thumbnails

  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411